MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CATHETER, IV, SURESITE AUTO, 22G X 1

Medline Industries, LP MEDLINE; DBD-CATHETER, IV, SURESITE AUTO, 22G X 1
Catalog Number DYNA22100Z
Medical Device Problem Codes Activation Failure (3270); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she withdrew the needle by pressing the button to retract the needle, but didn¿t notice that the button didn¿t work".
 
Additional Manufacturer Narrative
The customer reported that when the nurse stuck the patient and gained access, she withdrew the needle by pressing the button to retract the needle, but didn¿t notice that the button didn¿t work and in advertently stuck herself after sticking a patient; the area was "flushed/washed and bandage applied" and "labs obtained per protocol and no further symptoms or complications noted since." labs indicate a positive hep a for the nurse, and the patient lab results were still pending.Medline quality received 1 ea opened catheter, iv, suresite auto, 22g x 1.00 for evaluation; the needle on the sample received was already retracted so medline was unable to test the sample.With the sample received medline was unable to confirm the reported issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CATHETER, IV, SURESITE AUTO, 22G X 1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50882180
Report Number1417592-2026-49656
Device Sequence Number18589745
Product Code FOZ
UDI-Device Identifier20193489140078
UDI-Public20193489140078
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNA22100Z
Device Lot Number27823020004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/20/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown